# SDR DALA13057503321

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 27,014 hours, 3,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-450 FOUND CORRODED AT FRAMES 56 AND 58. CORROSION REMOVED IAW SRM 51-74-00.  FOUND EXCEED LIMITS IAW SRM53-00-15 FIG 102 . SEAT TRACK REMOVED AND NEW SEAT TRACK INSTALLED IAW SRM 51-42-11.
